Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 579, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at Jun 22, 2011, 1:14 PM CDT for Lee County, Pontotoc County, Union County, Mississippi. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2011, 1:14 PM CDT (18:14 UTC)
- Expired
- Jun 22, 2011, 2:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Lee County, MS, Pontotoc County, MS, Union County, MS
The radar
The Columbus AFB radar (KGWX), 68 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 1:36 PM CDT | TSTM WND DMG | 2 N Verona, MS | TRACTOR TRAILER BLOWN OVER. |
| Jun 22, 1:45 PM CDT | TSTM WND DMG | Tupelo, MS | 6 POWER POLES WERE SNAPPED ON ELIZABETH STREET IN TUPELO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1419 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 557 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
646 WUUS54 KMEG 221814 SVRMEG MSC081-115-145-221900- /O.NEW.KMEG.SV.W.0579.110622T1814Z-110622T1900Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 114 PM CDT WED JUN 22 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LEE COUNTY IN NORTHEAST MISSISSIPPI... PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI... SOUTH CENTRAL UNION COUNTY IN NORTHEAST MISSISSIPPI... * UNTIL 200 PM CDT * AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PONTOTOC... AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BALDWYN... PONTOTOC...TUPELO...VERONA...TOMBIGBEE STATE PARK AND TRACE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3408 8918 3439 8919 3452 8854 3420 8854 TIME...MOT...LOC 1814Z 239DEG 47KT 3423 8901 $$
1 follow-up statement
694 WWUS54 KMEG 221842 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 142 PM CDT WED JUN 22 2011 MSC081-115-145-221900- /O.CON.KMEG.SV.W.0579.000000T0000Z-110622T1900Z/ UNION MS-LEE MS-PONTOTOC MS- 142 PM CDT WED JUN 22 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT FOR NORTHEASTERN PONTOTOC...LEE AND SOUTHEASTERN UNION COUNTIES... AT 143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SALTILLO...OR 8 MILES NORTH OF TUPELO...MOVING NORTHEAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUE SPRINGS...SHERMAN...TUPELO...VERONA...REESE...FAIRFIELD... ELLISTOWN...BRANYAN...CORRONA...GRAVES...BOGGAN BEND...JUG FORK... BIRMINGHAM AND CHAPELVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3415 8883 3445 8890 3452 8854 3420 8854 TIME...MOT...LOC 1843Z 239DEG 47KT 3442 8861 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:38 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 22, 12:38 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1238 PM CDT WED JUN 22 2011 .UPDATE... UPDATED FOR 18Z AVIATION DISCUSSION && .PREV DISCUSSION... /ISSUED 646 AM CDT WED JUN 22 2011/ UPDATE... UPDATED FOR AVIATION. PREV DISCUSSION... /ISSUED 505 AM CDT WED JUN 22 2011/ DISCUSSION... AT 4 AM...SCATTERED SHOWERS HAVE DEVELOPED OVER SOUTHWESTERN TENNESSEE AND NORTHERN MISSISSIPPI. HOWEVER...ONLY LIGHT RAINFALL AMOUNTS ARE EXPECTED FOR THE NEXT COUPLE OF HOURS. MEANWHILE...A LARGE COMPLEX OF SHOWERS AND THUNDERSTORMS LOCATED FROM SOUTHWEST ARKANSAS TO SOUTH TEXAS IS GRADUALLY MOVING TOWARDS THE MID SOUTH. LOW LEVEL MOISTURE FROM THE GULF OF MEXICO WILL CONTINUE TO SPREAD NORTH ACROSS THE LOWER MISSISSIPPI VALLEY TODAY. TEMPERATURES AS OF 4 AM CDT ARE IN THE UPPER 60S TO LOWER 70S. SEVERE THUNDERSTORM POTENTIAL IN THE SHORT TERM IS THE MAIN CHALLENGE IN THIS FORECAST PACKAGE. SHORT TERM... THE MCS CURRENTLY MOVING ACROSS SOUTHWESTERN ARKANSAS SHOULD CONTINUE ITS FORWARD MOVEMENT...AND MOVE INTO NORTHERN MISSISSIPPI LATER THIS MORNING. THIS WILL KEEP TEMPERATURES COOLER ACROSS NORTHEASTERN MISSISSIPPI. TEMPERATURES WILL BE WARMER ACROSS NORTHEASTERN ARKANSAS AND THE MISSOURI BOOTHEEL SINCE THE MCS WILL PROBABLY MISS THESE AREAS. DURING THE AFTERNOON HOURS...A COLD FRONT AND UPPER LEVEL SHORTWAVE WILL SPARK ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THESE STORMS ARE EXPECTED TO FORM ACROSS NORTHEASTERN ARKANSAS AND SPREAD EAST ACROSS THE REGION. A FEW STORMS COULD BE STRONG TO SEVERE DUE TO CAPE VALUES OF 2000 TO 3000 J/KG...LIFTED INDEX VALUES OF -7 TO -10...AND 0-6 KM BULK SHEAR VALUES OF 25 TO 35 KTS. BASED ON SHORT TERM MODEL TRENDS...I BELIEVE THE POTENTIAL WILL EXIST FOR ORGANIZED SMALL LINE SEGMENTS TO DEVELOP. THE PREDOMINANT THREAT WILL BE DAMAGING WINDS FOR ANY THUNDERSTORMS THAT BECOME SEVERE. IN ADDITION...LARGE HAIL WILL ALSO BE POSSIBLE WITH INITIAL MORE ISOLATED DEVELOPMENT BEFORE LINE SEGMENTS ORGANIZE. THE COLD FRONT WILL PUSH STORMS TO THE EAST...AND END CHANCES OF THUNDERSTORMS BEHIND THE FRONT. THE COLD FRONT WILL STALL ACROSS THE MIDSOUTH...ALLOWING FOR CHANCES OF SHOWERS AND THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW DAYS. THUNDERSTORMS ARE EXPECTED TO BUILD ACROSS CENTRAL TENNESSEE TOMORROW...AND WILL BUILD TO THE WEST ALONG THE FRONT THROUGH THE EVENING HOURS. OVERNIGHT THURSDAY...ATTENTION WILL THEN TURN TO A POSSIBLE MCS MOVING ALONG THE STALLED FRONT ACROSS NORTHERN ARKANSAS AND SOUTHERN MISSOURI INTO THE MIDSOUTH. GFS AND NAM MODELS ARE INDICATING THAT THIS MCS WILL BEGIN TO AFFECT NORTHEASTERN ARKANSAS AFTER MIDNIGHT. STORMS WILL CONTINUE ACROSS THE MIDSOUTH...AND POSSIBLY RE-INTENSIFY OR SPARK NEW CONVECTION ALONG REMNANT OUTFLOW BOUNDARIES FOR FRIDAY AFTERNOON. STORMS WILL WEAKEN AND MOVE OUT OF THE REGION FRIDAY EVENING. SOME OF THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE. HOWEVER...CONFIDENCE IS LOW FOR WIDESPREAD SEVERE WEATHER DUE TO TIMING/COVERAGE OF ANY POTENTIAL MCS DEVELOPMENT. AT THE PRESENT TIME...EXPECTING A SIMILAR SCENARIO TO PLAY OUT FROM EARLY SATURDAY MORNING THROUGH SATURDAY EVENING. THE OVERALL WEATHER PATTERN...SUMMERTIME NORTHWEST FLOW...IS NOT EXPECTED TO CHANGE TOO MUCH ON FRIDAY AND SATURDAY...WHICH WILL ALLOW FOR CONTINUED RAIN CHANCES. TEMPERATURES WILL DEPEND HIGHLY UPON THE POSITION OF THE RETREATING FRONT AND RAINFALL. DECIDED TO LOWER TEMPERATURES SLIGHTLY FROM GUIDANCE DUE TO INCREASED CONFIDENCE IN CHANCES OF RAINFALL. RRH LONG TERM... 00Z LONG RANGE MODELS CONTINUE TO INDICATE AN UPPER LEVEL RIDGE AXIS BUILDING ACROSS THE SOUTHERN PLAINS THIS WEEKEND INTO EARLY NEXT WEEK. THE LOWER MISSISSIPPI VALLEY WILL BE ON THE EASTERN PERIPHERY OF THE UPPER RIDGE AXIS...RESULTING IN NORTHWEST FLOW ALOFT. A POTENTIAL WILL EXIST FOR MESOSCALE CONVECTIVE SYSTEM /MCS/ DEVELOPMENT FOR THE WEEKEND. HOWEVER...OVERALL SHOWER AND THUNDERSTORM ACTIVITY WILL TEND TO LEAN TOWARDS MAINLY UNORGANIZED ISOLATED/SCATTERED SHOWERS AND THUNDERSTORMS. MAINLY RAIN FREE WEATHER IS EXPECTED TO RETURN FOR NEXT TUESDAY AND WEDNESDAY. CJC && .AVIATION... 18Z TAFS A WEAK COLD FRONT LOCATED ALONG THE MISSISSIPPI RIVER WILL ACT AS THE TRIGGER FOR SCATTERED SHOWERS AND THUNDERSTORMS AT ALL OF THE TAF SITES EXCEPT KJBR THIS AFTERNOON. CIGS WILL MAINLY BE MVFR WITH TEMPO IFR VISIBILITIES IN THE STORMS. KTUP WILL LIKELY SEE THE WORST WIND CONDITIONS FROM THE CONVECTION. STORMS WILL EXIT THE AREA LATE THIS AFTERNOON OR EARLY THIS EVENING WITH CONDITIONS IMPROVING TO VFR. AFTER MIDNIGHT MODERATELY CONFIDENT THAT MVFR CIGS WILL AGAIN MOVE NORTHEASTWARD INTO KTUP. WINDS WILL BE FROM THE SOUTHWEST AHEAD OF THE FRONT...AND MORE WESTERLY BEHIND IT AT KJBR. WINDS WILL DIMINISH SLIGHTLY LATER TONIGHT. JAB && .PRELIMINARY POINT TEMPS/POPS... MEM 88 71 93 72 / 60 30 30 50 MKL 86 67 91 68 / 60 30 30 50 JBR 91 69 93 69 / 10 10 20 50 TUP 85 70 92 71 / 70 30 30 40 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 22, 10:41 AM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 1041 AM CDT WED JUN 22 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-231215- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 1041 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE FROM FORREST CITY TO BLYTHEVILLE. THE MAIN THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EACH DAY AS UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. AT THIS TIME...THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. LOCALIZED FLASH FLOODING FROM HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND OCCASIONALLY INTO THE WEEKEND. BORGHOFF
In the hours before
Special weather statement, Jun 22, 12:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1218 PM CDT WED JUN 22 2011
TNZ050-052-089-090-221800-
FAYETTE TN-HAYWOOD TN-MADISON TN-HARDEMAN TN-
1218 PM CDT WED JUN 22 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 100 PM CDT FOR...
FAYETTE COUNTY IN SOUTHWEST TENNESSEE...
HARDEMAN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE...
SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES SOUTHWEST OF SOMERVILLE AT 1218 PM
CDT...MOVING NORTHEAST AT 40 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN FAYETTE...HARDEMAN...HAYWOOD AND MADISON COUNTIES...
INCLUDING LOCATIONS NEAR BOLIVAR...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3501 8964 3539 8955 3541 8949 3540 8948
3542 8948 3564 8892 3501 8886
TIME...MOT...LOC 1718Z 239DEG 34KT 3521 8944Special weather statement, Jun 22, 12:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED JUN 22 2011
MSZ013-015-022-023-221830-
LAFAYETTE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1249 PM CDT WED JUN 22 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BRUCE AT 1249 PM CDT...MOVING NORTHEAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN...CHICKASAW...LAFAYETTE AND PONTOTOC COUNTIES...
INCLUDING LOCATIONS NEAR HOUSTON...PONTOTOC AND TRACE STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES DAVIS LAKE.
&&
LAT...LON 3416 8951 3432 8882 3381 8881 3381 8891
3376 8892 3373 8949
TIME...MOT...LOC 1749Z 238DEG 32KT 3399 8934Special weather statement, Jun 22, 12:49 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1249 PM CDT WED JUN 22 2011
MSZ013-015-022-023-221830-
LAFAYETTE MS-PONTOTOC MS-CALHOUN MS-CHICKASAW MS-
1249 PM CDT WED JUN 22 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 130 PM CDT FOR...
CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER BRUCE AT 1249 PM CDT...MOVING NORTHEAST
AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CALHOUN...CHICKASAW...LAFAYETTE AND PONTOTOC COUNTIES...
INCLUDING LOCATIONS NEAR HOUSTON...PONTOTOC AND TRACE STATE PARK...
SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT
ALSO INCLUDES DAVIS LAKE.
&&
LAT...LON 3416 8951 3432 8882 3381 8881 3381 8891
3376 8892 3373 8949
TIME...MOT...LOC 1749Z 238DEG 32KT 3399 8934Special weather statement, Jun 22, 12:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1253 PM CDT WED JUN 22 2011 TNZ050-052-053-090-091-221845- HAYWOOD TN-MADISON TN-CHESTER TN-HARDEMAN TN-MCNAIRY TN- 1253 PM CDT WED JUN 22 2011 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 145 PM CDT FOR... WESTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE... HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHEASTERN HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... SOUTHERN MADISON COUNTY IN SOUTHWEST TENNESSEE... MCNAIRY COUNTY IN SOUTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 3 MILES NORTHWEST OF BOLIVAR AT 1254 PM CDT...MOVING NORTHEAST AT 50 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN CHESTER...HARDEMAN...HAYWOOD...MADISON AND MCNAIRY COUNTIES...INCLUDING LOCATIONS NEAR BOLIVAR...CHICKASAW STATE FOREST...CHICKASAW STATE PARK...HENDERSON AND SELMER...SHOULD MONITOR THIS STORM CLOSELY. && LAT...LON 3565 8862 3511 8842 3502 8907 3549 8922 TIME...MOT...LOC 1754Z 246DEG 42KT 3532 8898
Local storm report, Jun 22, 1:13 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
113 PM CDT WED JUN 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM TSTM WND GST PYLAND 33.88N 89.12W
06/22/2011 E60 MPH CHICKASAW MS TRAINED SPOTTER
&&
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 12:49 PM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Pontotoc | 41 min |
| Jun 22, 1:05 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe, Pontotoc | 40 min |
| Jun 22, 1:22 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Monroe | 53 min |
| Jun 22, 1:27 PM CDT | Special Weather Statement | MEG | Calhoun | 33 min |
| Jun 22, 1:40 PM CDT | Special Weather Statement | MEG | Chickasaw, Pontotoc | 50 min |
| Jun 22, 1:44 PM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Lee, Prentiss, Tishomingo | 61 min |
| Jun 22, 1:53 PM CDT | Special Weather Statement | MEG | Pontotoc, Union | 37 min |
| Jun 22, 2:10 PM CDT | Special Weather Statement | MEG | Monroe | 50 min |
| Jun 22, 2:37 PM CDT | Special Weather Statement | MEG | Itawamba, Prentiss, Tishomingo | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.